Advertisement

Bounded solutions of nonlinear equations at an irregular type singularity

  • P. F. Hsieh
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P.F. Hsieh. "Successive approximations method for solutions of nonlinear differential equations at an irregular type singular points," Comment. Math. Univ. St. Pauli, 20 (1971), 27–53.zbMATHGoogle Scholar
  2. 2.
    P. F. Hsieh. "Analytic simplification of a system of ordinary differential equations at an irregular type singularity," Comment. Math. Univ. St. Pauli 20 (1971), 55–82.MathSciNetzbMATHGoogle Scholar
  3. 3.
    M. Iwano. "Analytic expressions for bounded solutions of non-linear ordinary differential equations with an irregular type singular point," Ann. Mat. Pura Appl. (4), 82 (1969), 189–256.MathSciNetCrossRefGoogle Scholar
  4. 4.
    H. L. Turrittin. "Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point," Acta Math. 93 (1955), 27–66.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • P. F. Hsieh

There are no affiliations available

Personalised recommendations